# SDR ASAA2016113018951

- Difficulty date: November 30, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,067 hours, 9,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF HAD MULTIPLE GOUGES AND SCRATCHES.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A SEC 5.  FABRICATED A NEW FLOOR PANEL IAW DWG 453A2610 REV. D.
